MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - AIBONITO EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C5641
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred during an unspecified date in (b)(6) 2018.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that particulate matter was observed during use of an extension set.The particulate matter was noted in a ¿cryobag¿ (non-baxter product) attached to the set.This was identified in the final product prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The actual device or photograph of the device was not available; however, a photograph of the particulate matter inside the non-baxter bag was provided for evaluation.Visual inspection of the photograph revealed particulate inside the non-baxter bag identified as "woody plant-like" material.There are no sources of this type of particulate ¿woody plant-like¿ in the manufacturing process for the device.The reported condition could not be verified for the device.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key8652285
Report Number1416980-2019-02952
Device Sequence Number2039437
Product Code FPA
UDI-Device Identifier00085412003818
UDI-Public(01)00085412003818
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C5641
Device Lot NumberUR18H23088
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1